Alert archive / Virginia / Flash Flood Warnings in 2024
Flash Flood Warning 47, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Sep 24, 2024, 6:04 PM EDT for Henry County, City of Martinsville, Virginia. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2024, 6:04 PM EDT (22:04 UTC)
- Expired
- Sep 24, 2024, 10:03 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Martinsville, VA, Henry County, VA
The radar
The Roanoke radar (KFCX), 53 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 7:45 PM EDT | FLASH FLOOD | 1 W Martinsville City, VA | Corrects previous flood report from 1 W Martinsville City. The intersection of Memorial Blvd and Bridge Street was closed down due to water over the roadway. |
| Sep 24, 8:45 PM EDT | FLOOD | 1 W Martinsville City, VA | The intersection of Memorial Blvd and Bridge Street was closed down due to water over the roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 808 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.5
The text
As transmitted.
689
WGUS51 KRNK 242204
FFWRNK
VAC089-690-250400-
/O.NEW.KRNK.FF.W.0047.240924T2204Z-240925T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
604 PM EDT Tue Sep 24 2024
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Southern Henry County in south central Virginia...
The City of Martinsville in south central Virginia...
* Until midnight EDT tonight.
* At 604 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Martinsville... Spencer...
Axton... Villa Heights...
Horse Pasture... Fieldale...
Collinsville...
This includes the following locations...
The Martinsville Speedway and Martinsville Airport.
This includes the following streams and drainages...
Beaver Creek, Home Creek, Cascade Creek, Hairston Branch,
Leatherwood Creek, Bull Run, Jackson Branch, Jordan Creek, Horse
Pasture Creek, Bassett Branch and Koger Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3661 7972 3657 7999 3657 8005 3660 8005
3661 8005 3662 8005 3666 8006 3669 8006
3676 7989 3668 7970
FLASH FLOOD...RADAR INDICATED
$$
AMS2 follow-up statements
944
WGUS71 KRNK 242325
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
725 PM EDT Tue Sep 24 2024
VAC089-690-250400-
/O.CON.KRNK.FF.W.0047.000000T0000Z-240925T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry VA-City of Martinsville VA-
725 PM EDT Tue Sep 24 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT
FOR SOUTHERN HENRY COUNTY AND THE CITY OF MARTINSVILLE...
At 725 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1.5 and 2.5 inches of rain have fallen. Additional rainfall amounts
of 0.5 to 1 inch are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Martinsville... Spencer...
Axton... Villa Heights...
Horse Pasture... Fieldale...
Collinsville...
This includes the following locations...
The Martinsville Speedway and Martinsville Airport.
This includes the following streams and drainages...
Beaver Creek, Home Creek, Cascade Creek, Hairston Branch,
Leatherwood Creek, Bull Run, Jackson Branch, Jordan Creek, Horse
Pasture Creek, Bassett Branch and Koger Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3661 7972 3657 7999 3657 8005 3660 8005
3661 8005 3662 8005 3666 8006 3669 8006
3676 7989 3668 7970
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
AMS101
WGUS71 KRNK 250203
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
1003 PM EDT Tue Sep 24 2024
VAC089-690-250213-
/O.CAN.KRNK.FF.W.0047.000000T0000Z-240925T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry VA-City of Martinsville VA-
1003 PM EDT Tue Sep 24 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN HENRY COUNTY AND
THE CITY OF MARTINSVILLE...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 AM EDT Wednesday for
portions of North Carolina and Virginia.
&&
LAT...LON 3661 7972 3657 7999 3657 8005 3660 8005
3661 8005 3662 8005 3666 8006 3669 8006
3676 7989 3668 7970
$$
BMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 3:19 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Sep 24, 3:19 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 319 PM EDT Tue Sep 24 2024 .SYNOPSIS... A slow-moving cold front will meander along the Ohio River Valley over the next several days, triggering rounds of showers and thunderstorm activity that will persist through much of the workweek. PTC 9 lifting northward from the Gulf of Mexico toward the end of the work week may bring more widespread rainfall to the region. && .NEAR TERM /THROUGH TOMORROW/... As of 200 PM EDT Tuesday Key message: 1) An upper level trough and associated cold front will approaching the region today will lead to continued shower and thunderstorm activity overnight tonight and into the early morning hours on Wednesday before becoming more isolated in nature through Wednesday afternoon. An upper level trough that has been digging southward today is expected to separate from the main northern flow by Wednesday, and become quasi-stationary across northeastern Arkansas and western Tennessee. As this happens, upper level ridging is expected to build across the southeastern coastal plain, and off the southeast coastline. While This happens throughout the day on Wednesday, a strengthening jet streak in a southwest to northeast orientation is expected to develop from the lower Mississippi valley towards West Virginia. This 250mb jet orientation coupled with upper level divergent flow through the 500mb level will lead to scattered shower and thunderstorm activity across the region for much of the morning on Wednesday, with a possible break in the mid morning before additional storms develop through the afternoon hours across the I-77 corridor into West Virginia. While much of the eastern half of the area will dry out through the afternoon and evening, cloud cover is expected to be plentiful across the region as mid and upper level clouds from the south and southwest stream north. This will keep temperatures in the low to mid 70s across higher terrain, and in the upper 70s to near 80 across the Piedmont. Lows Wednesday morning will generally fall into the low to mid 60s areawide. && Short Term .../WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/ ... As of 135 PM EDT Tuesday... Key Messages: 1: Outer bands of TS Helene will cause showers as early as Thursday 2: Heaviest and most widespread rainfall will be Friday and Friday PM Moisture convergence over a weak wedge will continue to cause showers and embedded storms Wednesday night. TS Helene will still be in the Gulf, but entering the influence of a closed 500mb low near the Arklatex and MS. This low will accelerate Helene quickly northward, going from the FL panhandle to western Carolina in the span of just 12 hours. This could place the outer bands of tropical moisture and rain in our NC counties as early as Thursday afternoon. Friday looks to be the most active day, with rain expected for most of the day throughout the CWA. Flooding will be a definite concern as we expect 3-4" along the southern Blue Ridge and in the High Country, and 1-3" across the remainder of the CWA. As always with banding in tropical systems, due to the nature of banding there could be higher amounts in localized areas. Flooding concerns will be exacerbated by the enhanced winds, particularly near and south of the NC/VA border. Above 3kft elevation, winds could gust up to 30kt. This will blow down early dead leaves, serving to clog up drains, culverts and sewers. .LONG TERM /SATURDAY THROUGH TUESDAY/... As of 200 PM EDT Tuesday... Key Messages: 1) Lingering moisture from Tropical Storm Helene will remain in the area through the forecast period, with showers possible each day. 2) High pressure wedges back into the region on Sunday, decreasing rain chances and keeping below average temperatures through midweek. As Tropical Storm Helene begins to dissipate over the Appalachian mountains early on Saturday, remnant moisture and breezy conditions will remain across the area. Rain chances decrease significantly on Saturday but remain possible. High temperatures will be in the 70s, with eastern piedmont locations around 80. For Sunday, surface high pressure over New England will begin to wedge back into the RNK CWA, pushing drier and cooler air southward. Residual moisture from Helene will continue to ride over top of this wedge, leading to light showers and cloudy conditions continuing into early next week. Due to the cloud cover and high pressure wedge, temperatures are expected to remain below normal beginning on Sunday. Highs will be in the 60s and 70s, with lows in the 50s to around 60 degrees through midweek. Winds also remain slightly elevated due to the wedge. There is some model disagreement with where the remnant low and associated moisture will go early next week. The Ensemble Situational Awareness Table continues to keep precipitable water values around 1.5 inches for early next week. Due to this, PoPs are kept modest through the forecast period, with showers possible each day. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 130 PM EDT Monday... Clearing across southwest Virginia and southeastern West Virginia has lead to scattered shower and thunderstorm development across these regions over the last hour or so. This will lead to VCTS conditions at KBLF, KLWB, KBCB, and KROA for the next several hours and into the evening. As these showers and thunderstorms pass near or over terminals, expect brief MVFR to LIFR conditions. KDAN and KLYH look to remain under dense cloud cover through the entire TAF period; however, TSRA conditions look to impact both terminals through the overnight hours. MVFR to LIFR conditions look to return to all terminals beyond 0900 UTC Wednesday, and linger through 12-15 UTC on Wednesday before conditions start to improve to MVFR to VFR levels as visibilities increase, and CIGs lift. EXTENDED AVIATION OUTLOOK... MVFR/IFR stratus and fog are expected to occur in rounds through at least the middle of the week, and increasingly likely to persist through the end of the workweek. Rounds of showers and thunderstorms will also continue to pass across the lower Mid- Atlantic. Low pressure lifting northward from the Gulf of Mexico toward the end of the week may bring more widespread rainfall and sub- VFR conditions to the region. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...EB/BMG NEAR TERM...EB SHORT TERM...VFJ LONG TERM...JCB AVIATION...EB/BMG
Hazardous weather outlook, Sep 24, 3:52 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 352 PM EDT Tue Sep 24 2024 NCZ001-002-018-019-VAZ007-009>013-015-018>020-024-WVZ042>044-507-508- 252000- Ashe-Alleghany NC-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles-Wythe- Pulaski-Grayson-Craig-Alleghany VA-Bath-Rockbridge-Mercer-Summers- Monroe-Eastern Greenbrier-Western Greenbrier- 352 PM EDT Tue Sep 24 2024 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a Marginal Risk for severe thunderstorms today. The main threat will be damaging winds and hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Tropical Storm Helene is expected to bring large amounts of moisture into the region overnight Thursday through early Saturday. This may bring areawide flooding into the region with widespread heavy rainfall forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ014-022-023-035-047-252000- Montgomery-Roanoke-Botetourt-Amherst-Buckingham- 352 PM EDT Tue Sep 24 2024 This Hazardous Weather Outlook is for central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. The potential for training thunderstorms developing late overnight along a boundary near the NC/VA will bring the potential for localized flash flooding across portions of the Piedmont. There is also a Marginal Risk for severe thunderstorms today. The main threat will be damaging winds and hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Tropical Storm Helene is expected to bring large amounts of moisture into the region overnight Thursday through early Saturday. This may bring areawide flooding into the region with widespread heavy rainfall forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ003>006-020-VAZ016-017-032>034-043>046-058-059-252000- Surry-Stokes-Rockingham-Caswell-Yadkin-Carroll-Floyd-Patrick- Franklin-Bedford-Henry-Pittsylvania-Campbell-Appomattox-Halifax- Charlotte- 352 PM EDT Tue Sep 24 2024 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The potential for training thunderstorms developing late overnight along a boundary near the NC/VA will bring the potential for localized flash flooding across portions of the Piedmont. There is also a Marginal Risk for severe thunderstorms today. The main threat will be damaging winds and hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Helene is expected to bring large amounts of moisture into the region overnight Thursday through early Saturday. This may bring areawide flooding into the region with widespread heavy rainfall forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Butts/Bunker
In the hours before
Special weather statement, Sep 24, 4:48 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
448 PM EDT Tue Sep 24 2024
VAZ032-033-043-242115-
Henry VA-Franklin VA-Patrick VA-
448 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT HENRY...SOUTHEASTERN PATRICK
AND SOUTH CENTRAL FRANKLIN COUNTIES AND THE CITY OF MARTINSVILLE
THROUGH 515 PM EDT...
At 448 PM EDT, Doppler radar was tracking a strong thunderstorm over
Penns Store, or near Spencer, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Martinsville...
Spencer...
Bassett...
Axton...
Ridgeway...
Leatherwood...
and Critz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3670 8024 3690 7990 3668 7968 3667 7969
3654 7995 3654 8010
TIME...MOT...LOC 2048Z 234DEG 20KT 3664 8008
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Sep 24, 5:11 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
511 PM EDT Tue Sep 24 2024
VAZ013-014-017-242145-
Pulaski VA-Floyd VA-Montgomery VA-
511 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT PULASKI...NORTHWESTERN FLOYD
AND SOUTHWESTERN MONTGOMERY COUNTIES AND THE CITY OF RADFORD THROUGH
545 PM EDT...
At 511 PM EDT, Doppler radar was tracking a strong thunderstorm near
Draper, or near Pulaski, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Pulaski...
Dublin...
Pilot...
and Allisonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3725 8046 3700 8032 3692 8062 3693 8063
3692 8065 3691 8066 3691 8067 3690 8068
3689 8073 3706 8084
TIME...MOT...LOC 2111Z 245DEG 22KT 3701 8071
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASLocal storm report, Sep 24, 5:32 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
532 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Non-Tstm Wnd Dmg 3 WNW Lewisburg 37.82N 80.51W
09/24/2024 Greenbrier WV 911 Call Center
tree down blocking road. Time estimated from
radar.
&&
amsLocal storm report, Sep 24, 5:42 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
542 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM Tstm Wnd Dmg 3 WSW Fieldale 36.69N 80.00W
09/24/2024 Henry VA 911 Call Center
Tree has fallen and brought down a wire in a
yard and on the roadway. The time is
estimated off of radar.
&&
JCBLocal storm report, Sep 24, 5:51 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
551 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM Hail 3 NNE White Sulphur Spr 37.84N 80.28W
09/24/2024 E0.70 Inch Greenbrier WV Public
time estimated from radar.
&&
amsLocal storm report, Sep 24, 5:55 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
555 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Tstm Wnd Dmg 1 SSE Villa Heights 36.68N 79.90W
09/24/2024 City of MartinsvillVA 911 Call Center
Large oak tree down near apartments and a
tunnel. Time is estimated from radar.
&&
JCBThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 2:10 PM EDT | Special Weather Statement | RNK | Pulaski | 35 min |
| Sep 24, 2:22 PM EDT | Special Weather Statement | RNK | Giles | 38 min |
| Sep 24, 2:41 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles, Montgomery, Roanoke | 64 min |
| Sep 24, 2:54 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Rockbridge, City of Covington | 48 min |
| Sep 24, 3:15 PM EDT | Special Weather Statement | RNK | Tazewell | 30 min |
| Sep 24, 3:30 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Tazewell | 60 min |
| Sep 24, 3:34 PM EDT | Flood Watch | RNK | Appomattox, Bedford, Campbell, Carroll, Charlotte, Floyd and 9 more | 16 hr |
| Sep 24, 4:02 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Craig, Giles, Montgomery, Pulaski, Roanoke and 1 more | 58 min |
| Sep 24, 4:36 PM EDT | Special Weather Statement | RNK | Bland | 24 min |
| Sep 24, 4:48 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 27 min |
| Sep 24, 4:59 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick, Pittsylvania, City of Martinsville | 61 min |
| Sep 24, 5:11 PM EDT | Special Weather Statement | RNK | Pulaski, City of Radford | 34 min |
| Sep 24, 5:21 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery, Pulaski, City of Radford | 54 min |
| Sep 24, 5:52 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Pittsylvania, City of Danville, City of Martinsville | 53 min |
| Sep 24, 6:08 PM EDT | Tornado Warning | RNK | Henry, Pittsylvania | 37 min |
| Sep 24, 6:13 PM EDT | Areal Flood Advisory | RNK | Alleghany, Botetourt, Craig, Giles, Montgomery | 3 hr |
| Sep 24, 6:42 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 63 min |
| Sep 24, 6:47 PM EDT | Special Weather Statement | RNK | Patrick | 28 min |
| Sep 24, 6:56 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 19 min |
| Sep 24, 7:23 PM EDT | Special Weather Statement | RNK | Franklin | 37 min |
| Sep 24, 7:45 PM EDT | Special Weather Statement | RNK | Halifax | 30 min |
Nearby
Flash Flood Warnings in Virginia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.